# SDR DALA2017120408414

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 72,624 hours, 53,746 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W PRI 563889-14 REV ORIGINAL. CORROSION FUSELAGE STATION 480 AND LONGERON L-30.  C/W PRI 563889-14 REV 1.  C/W 563889-14 REV 0. (LP0323707)
